MathSciNet Relay Station
MathSciNet bibliographic data
MR2506971 (2010a:41033) 41A36 (47B65)
Mahmudov, Nazim I. Korovkin-type theorems and applications. Cent. Eur. J. Math. 7 (2009), no. 2, 348–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement